# SDR MWEA98503

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 5911280
- Condition: Cracked
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER 22 AT XRS 111.5 HAS A CRACKED REINFORCEMENT PLATE.  REMOVED FABRICATED AND REPLACED REINFORCEMENT PLATE.
